MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404241
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned for evaluation.
 
Event or Problem Description
It was reported that due to an unspecified reason the patient had his inflatable penile prosthesis (ipp) cylinders and pump removed and replaced.The components were explanted and a new device consisting of a 18cmx12mm cylinders, pump and reservoir were implanted.Should additional information be received a supplemental report will be submitted.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8501930
Report Number2183959-2019-62164
Device Sequence Number19522796
Product Code FHW
UDI-Device Identifier00878953003535
UDI-Public00878953003535
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/11/2019
Device Model Number72404241
Device Catalogue Number72404241
Device Lot Number0160822002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/10/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;